# SDR DALA2020121404069

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,556 hours, 40,049 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION MAINTENANCE FOUND THE NR 1 ENGINE DRAG FITTING NR 4 OPEN HOLE HAS (1) INDICATION OF DEFECTS NOTED INDICATION IS IN THE FITTING AT THE 9 O'CLOCK POSITION JUST BELOW THE CENTER SHIM LOOKING AFT.  REPAIRED PER ERA 588586- 14.
